Ok, first thing's first. I'm admittedly a hypochondriac.
I went to the doctors today after experiencing the following symptoms: Swollen Legs, Bleeding Gums with a bad taste in mouth and Sweaty Hands & Feet.
I've been taking Minoxidil for my hair(to excess admittedly, twice the recommended dose :S). I amen't noticing any abnormal bruising as I've always been one to bruise quite easily. Although a couple of months ago I hurt my foot and it swelled up and was bruised(doctor said it was just a combination of different injuries causing it to swell).
Anyway, the doctor tested my blood pressure and asked me a couple of questions. She said that she thought the swollen legs were due to the minoxidil(I've only stopped taking it in the last week) and that after looking she didn't think my gums were anything serious to worry about and I should book an appointment with the dentist. She told me to come back in 2-3 weeks if I felt I was getting worse.
Anyway, I've come home and I'm sitting in my room. I can't help but panic as my hands and feet are both sweaty and any small ache or pain i feel i attribute to a serious disease.
Hi: My first question is why you would come onto the Leukemia Forum. Apparently your thinking in that direction due to bleeding gums etc.
The first thing that you did right was to stop Minoxidil. There are no fast cures for hair problems. They are what they are, and these products can cause you more harm than good. I would see how your feeling after a few weeks to see if your symptoms go away.
The only way to find out if there is something going on in your body is through blood work. A complete work-up to be sure everything is going well.
Worry and Stress can cause a multitude of ailments. Relax and some of your problems might clear up.
I think everyone should get a yearly exam to be sure that everything is fine.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.